# SDR P5CA0401055

- Difficulty date: March 8, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 61,977 hours, 13,867 cycles
- Engine: Pwa JT9D70A
- Engine time: 43,315 hours, 9,775 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Part number: 1960259501
- Part serial: CUM41
- Condition: Delaminated
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INBOARD OUTSIDE FAN COWL REQ UPGRAGE, INTERNAL 84 X 20 INCH AREA DELAMINATED BEYOND LOCAL REPAIR.  REPLACED COWLING.
